MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-30-200-30U
Medical Device Problem Codes Mechanical Problem (1384); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"a 30x200mm relay pro bare stent was introduced through the patients right common "femoral" "artery".The device was positioned in the "appropriate" location of the "descending" aorta proximal to the celiac artery.The physician "verified" the device was in position 1 on the controller and began to roll the black deployment grip clockwise (away from him) to advance the inner sheath into the appropriate position.The inner sheath did not respond and remained in the primary sheath.The physician then pressed the black disengagement button and advanced the inner sheath manually.When the proximal end of the inner sheath was in position, distal to the lsa, we noticed that there was still one stent remaining in the proximal sheath.However, the disengagement button was moved all the way forward meeting the controller and could not be "advanced" any farther.The physician tried rolling the deployment grip again and still no response from the inner sheath.We called several associates in the field as well as engineering for some bail outs and work arounds.In the end, the physician was able to "accordion, train-wreck", the primary sheath on itself by having the fellow push the device forward, while he simultaneously pushed the primary sheath back.This allowed the last stent on the distal end of the graft to become free from the primary sheath.At this point we felt safe to finish deployment.The rest of the deployment went normal and graft was implanted and case completed." patient outcome: "patient was taken to icu after case per policy.As of this morning (b)(6) 2025 the patient is doing ok and scheduled for release either today or tomorrow.".

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23368116
Report Number2247858-2025-00247
Device Sequence Number21111746
Product Code MIH
UDI-Device Identifier00843576149892
UDI-Public00843576149892
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-M4-30-200-30U
Device Lot Number2506160304
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale